# SDR QXEA0100615

- Difficulty date: April 1, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 41,992 hours, 52,219 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Stringer
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- RIGHT HAND RUDDER STRINGER AT ACCESS PANEL 57Y DAMAGED.  REPAIRED IAW FOKKER SRM 55-40-04, 55-02-07, 51-31-01 AND 51-30-02.
